The power-series algorithm applied to the shortest-queue model

Research output: Contribution to journalArticleScientificpeer-review

285 Downloads (Pure)
Original languageEnglish
Pages (from-to)157-167
Number of pages11
JournalOperations Research
Volume40
Issue number1
Publication statusPublished - 1992

Cite this

@article{c1430f3f7bb241099f1f2ed05fc6a2ab,
title = "The power-series algorithm applied to the shortest-queue model",
author = "J.P.C. Blanc",
note = "Pagination: 11",
year = "1992",
language = "English",
volume = "40",
pages = "157--167",
journal = "Operations Research",
issn = "0030-364X",
publisher = "INFORMS Inst.for Operations Res.and the Management Sciences",
number = "1",

}

The power-series algorithm applied to the shortest-queue model. / Blanc, J.P.C.

In: Operations Research, Vol. 40, No. 1, 1992, p. 157-167.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - The power-series algorithm applied to the shortest-queue model

AU - Blanc, J.P.C.

N1 - Pagination: 11

PY - 1992

Y1 - 1992

M3 - Article

VL - 40

SP - 157

EP - 167

JO - Operations Research

JF - Operations Research

SN - 0030-364X

IS - 1

ER -